Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 5425639, 7 pages
http://dx.doi.org/10.1155/2016/5425639
Research Article

On the Convergence of Solutions for SPDEs under Perturbation of the Domain

1School of Mathematics and Statistics, South-Central University for Nationalities, Wuhan 430074, China
2School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China
3School of Mathematics and Computer Science, Jianghan University, Wuhan 430056, China

Received 26 January 2016; Accepted 30 May 2016

Academic Editor: Nikos I. Karachalios

Copyright © 2016 Zhongkai Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Henry, Perturbation of the Boundary in Boundary-Value Problems of Partial Differential Equations, vol. 318 of London Mathematical Society Lecture Note, Cambridge University Press, Cambridge, UK, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. Daners, “Dirichlet problems on varying domains,” Journal of Differential Equations, vol. 188, no. 2, pp. 591–624, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. J. M. Arrieta and A. N. Carvalho, “Spectral convergence and nonlinear dynamics of reaction–diffusion equations under perturbations of the domain,” Journal of Differential Equations, vol. 199, no. 1, pp. 143–178, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. W. Arendt, “Approximation of degenerate semigroups,” Taiwanese Journal of Mathematics, vol. 5, no. 2, pp. 279–295, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. F. Simondon, “Domain perturbation for parabolic quasilinear problems,” Communications in Applied Analysis, vol. 4, no. 1, pp. 1–12, 2000. View at Google Scholar · View at MathSciNet
  6. D. Daners, “Domain perturbation for linear and semi-linear boundary value problms,” in Handbook of Differential Equations: Stationary Partial Differential Equations, vol. 6 of Handbook of Differential Equations, pp. 1–18, Elsevier, Amsterdam, Netherlands, 2008. View at Google Scholar
  7. N. Varchon, “Domain perturbation and invariant manifolds,” Journal of Evolution Equations, vol. 12, no. 3, pp. 547–569, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. P. S. Ngiamsunthorn, “Invariant manifolds for parabolic equations under perturbation of the domain,” Nonlinear Analysis: Theory, Methods & Applications, vol. 80, pp. 28–48, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Kunze and J. van Neerven, “Approximating the coefficients in semilinear stochastic partial differential equations,” Journal of Evolution Equations, vol. 11, no. 3, pp. 577–604, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. D. Daners, “Perturbation of semi-linear evolution equations under weak assumptions at initial time,” Journal of Differential Equations, vol. 210, no. 2, pp. 352–382, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. J. M. Arrieta and E. Santamaria, “Eetimates on the distance of inertial manifolds,” Discrete and Continuous Dynamical Systems A, vol. 34, no. 10, pp. 3921–3944, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. G. D. Prato and J. Zabczyk, Stochastic Equation in Infinite Dimensions, Cambridge University Press, Cambridge, UK, 1922.
  13. P. L. Chow, Stochastic Partial Differential Equations, Chapman & Hall/CRC, 2007. View at MathSciNet
  14. U. Mosco, “Convergence of convex sets and of solutions of variational inequalities,” Advances in Mathematics, vol. 3, pp. 510–585, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. L. Gawarecki and V. Mandrekar, Stochastic Differential Equations in Infinite Dimensions, Springer, Berlin, Germany, 2011. View at Publisher · View at Google Scholar · View at MathSciNet